# SDR SWAA2019082736348

- Difficulty date: August 15, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FOUND R/H INTERCOSTAL CRACKED BETWEEN BS. 500A TO BS. 500B, RBL 25. / R&R BAFFLE IAW EA & DWG.
